I recently took over my grams medical treatment and discovered so much that was un known she had been diagnosed with PTLD 11yrs after her Liver transplant (living donor Sister). Her Transplant was done in 1997 By your dept.Originally the first tumor was on her tongue after a year of Ritoxin it grew and a new spot on her lung was discovered. She had surgery in march to remove the tongue tumor. And was reffered to Dana Farber who suggested another p.e.t. scan and immunosuppressive meds be reduced and go forward from there. Your nurse had her labs done before reducing them and her prograf level was high @ 10. something and she began taking the lower dose a week ago (originally 1mg twice a day now 0.5 mg 2 times daily), when we met @ the oncologist today for her PET scan results she informed me that her overall physical and mental health has improved but over the past few nights she has had moderate itching under her arms. Is this a possible sign of liver failure and what are the signs to watch for?
itching can be from a lot of different things, liver diseases amongst them. If the liver tests are OK then the itching is unlikely related to the liver. I am glad the PET scan is OK. Continue to follow the prograf levels--the dose can be lowered further.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.